# SDR SWAA2021042759667

- Difficulty date: March 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLES AT AFT CARGO BAY BS787 - BS807 RBL13 WL157. / REMOVED AND REPLACED CARGO TRACK LOCATED BTW B/S 727 - B/S 887 RBL 13 WL 157 AND PERFORMED REPAIR SPLICE BTW B/S 767 - 747 RBL 13 WL 157 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 146A7500 REV: 59900U 3APR21 AND SRM 53-00-53-2R-3
